Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Withdrawl from Effexor XR
avatar
April1975 posted:
I have been on Effexor XR for 10 years. I am recently working with my MD to reduce this amount to get off completely. I was taking 225mg per day. I have reduced one third (75mg) 3 weeks ago. I have experienced the worst time. I sleep for hours and hours, feel crappy, have had the runs, stomach pains, strange appetite. Yet, mentally somewhat clearer. I am curious if others have experienced this sleeping issue.
Reply
 
avatar
Patricia Farrell, PhD responded:
This has been a subject of many, many posts on this exchange and you will find that the members have experienced the same symptoms as you when they tried to withdraw from this med.

I'm sure you will be hearing from others and you can also look in the Popular Discussions list on the right where the first post is on this med.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

MRI/ NECK PAIN
I AM LEAVING WITH MULTIPLE SCLEROSIS I HAVE HAD HIP AND NECK PAIN WENT TO GET A MRI THEY SAW LESSIONS ON MY BRAIN I HAVE MS BUT IT DOES NOT ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.